MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION; DIMENSION® MICROALBUMIN MALB FLEX® REAGENT CARTRIDGE,

SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION; DIMENSION® MICROALBUMIN MALB FLEX® REAGENT CARTRIDGE,
Model Number 10444977
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted the siemens healthcare diagnostics customer care center (ccc) and reported that they obtained an unacceptable proficiency survey sample result for microalbumin on a proficiency survey on the dimension exl 200 system.Siemens is investigating the event.
 
Event or Problem Description
A customer reported that they were informed of a proficiency survey failure for microalbumin (malb) on a dimension® exl¿ 200 system.The customer reported a result that was low out of the expected range for the sample.The customer stated that they believe some patient results could have been released with lower values.The customer has sent letters to approximately 21 patients requesting a new sample be drawn and tested.The customer stated that patients could have received discordant low results.The customer has not provided any patient testing data.The customer has also notified the physicians of the potentially impacted patients.There has been no additional information provided by the customer.There are no known reports of patient intervention or adverse health consequences due to the potential discordant malb results.
 
Additional Manufacturer Narrative
Initial mdr 2517506-2021-000130 was filed on 28-may-2021.Additional information (04-june-2021): siemens healthcare diagnostics headquarters support center (hsc) concluded their investigation of the microalbumin proficiency survey failure on a dimension® exl¿ 200 system.Hsc reviewed the information provided by the customer and the instrument data files.Hsc evaluation showed that the assay range for the microalbumin (malb) assay was set incorrectly on the system as 1.3-850 mg/l rather than 1.3-100 mg/l which is the assay range listed in the malb instructions for use (ifu).Once this setting was corrected, the survey sample result recovered acceptably.Microalbumin (malb) quality control (qc) recovery was in range.The customer was processing the malb survey samples in a non-standard malb configuration, outside the assay range indicated in the instructions for use for the malb assay causing the survey failures.The customer reset the malb assay range to the ifu defined assay range and continues to process acceptably with no issues reported.A potential product issue was not identified.The instrument is fully operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.

Brand Name
DIMENSION
Common Device Name
DIMENSION® MICROALBUMIN MALB FLEX® REAGENT CARTRIDGE,
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key11903213
Report Number2517506-2021-00130
Device Sequence Number19722662
Product Code DCF
UDI-Device Identifier00842768005312
UDI-Public00842768005312
Combination Product (Y/N)N
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/17/2021
Device Model Number10444977
Device Catalogue NumberDF114 SMN 10444977
Device Lot NumberEA1321
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/06/2021
Supplement Date Received by Manufacturer06/04/2021
Initial Report FDA Received Date05/28/2021
Supplement Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1